MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305838
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 305838 batch#: 2355492.It was reported that the bd needle eclipse 25x1-1/2 rb needle was clogged/blocked.The following information was provided by the initial reporter.Verbatim: event date: 8-7-2024 event location: xxxx event description: ¿while pa was completing a joint injection on a patient, the needle wouldn't allow the medicine to inject.She changed out needles to another new one and it did the same thing again.Needle 25 g x 1 1/2" bd eclipse needle lot 2355492 exp 12/31/2027¿ harm to team member or patient? no injury to my knowledge.Product name: itm-1150133 - needle safety 25g x 1.5 product ref: 305838 lot number: 2355492 bd customer account number: (b)(6).Actual product involved is not yet available for return.
 
Additional Manufacturer Narrative
Investigation summary: 5 unused needles were received and tested by our quality team.The samples were tested by aspirating plunger while attached to syringe and injecting with both air and water.The needles presented no issues and the complaint of clogged needles could not be verified.The root cause cannot be determined without more information like the used needles.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Samples received.

Brand Name
BD NEEDLE ECLIPSE 25X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20060865
Report Number1920898-2024-00137
Device Sequence Number20912309
Product Code FMI
UDI-Device Identifier00382903058389
UDI-Public(01)00382903058389
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305838
Device Lot Number2355492
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date08/25/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown